標題: A note on the gauge equivalence between the Manin-Radul and Laberge-Mathieu super KdV hierarchies
作者: Shaw, JC
Tu, MH
應用數學系
Department of Applied Mathematics
公開日期: 22-May-1998
摘要: The gauge equivalence between the Manin-Kadul and Labarge-Mathieu super KdV hierarchies is revisited. Apart from the Inami-Kanno transformation, we show that there is another gauge transformation which also possesses the cancnical property. We explore the relationship of these two gauge transformations from the Kupershmidt-Wilson theorem viewpoint and, as a by-product, obtain the Darboux-Backlund transformation for the Manin-Radul super KdV hierarchy. The geometrical intepretation of these transformations is also briefly discussed.
URI: http://dx.doi.org/10.1088/0305-4470/31/20/017
http://hdl.handle.net/11536/32614
ISSN: 0305-4470
DOI: 10.1088/0305-4470/31/20/017
期刊: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 31
Issue: 20
起始頁: 4805
結束頁: 4810
Appears in Collections:Articles


Files in This Item:

  1. 000074085400017.pdf